# SDR ASAA2018030923790

- Difficulty date: March 9, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 21,469 hours, 7,064 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 9813
- Condition: Leaking
- Location: Nr 1 Idg
- Part time: 21,469 hours, 7,064 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 IDG REQUIRES FREQUENT SERVICING.  ACFT GROUNDED.  ACCOMPLISHED A NR 1 IDG STATIC LEAK CHECK IAW AMM 24-11-00. FOUND EVIDENCE OF A LEAK AT THE IDG AIR/OIL COOLER. REPLACED THE IDG AIR/OIL COOLER IAW AMM 24-11-21. LEAK CHECKED GOOD.
